# SDR ASOA05294

- Difficulty date: April 2, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279106
- Condition: Cracked
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT LIGHT BY THE SERVICE DOOR WAS FOUND TO BE CRACKED AND INOPERATIVE.  MAINTENANCE IS REMOVING AND REPLACING THE EMERGENCY EXIT LIGHT ASSY BY THE SERVICE DOOR.  (K)
